# SDR SWAA2013120923101

- Difficulty date: November 13, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 56,547 hours, 45,599 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 6550820
- Condition: Cracked
- Location: Rt Horiz. Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER ACCESS PANEL N9224R CRACKED.  R & R PANEL IAW SRM.
